MAUDE Adverse Event Report: STRYKER GMBH SET SCREW, TI GAMMA3® Ø8X17.5MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH SET SCREW, TI GAMMA3® Ø8X17.5MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 30030822S
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could be confirmed based on the information provided.It has been confirmed by the user that the reported event is not related to the product itself.Therefore, no device inspection would have been necessary.Based on investigation, the root cause was attributed to an user related issue.The hcp failed to properly follow the instructions and forgot to use the set screw, which is clearly stated as mandatory.As a reminder, the instructions for use clearly state that: ¿the set screw must be used.The use of the set screw is not an option.¿ the lot number was not communicated, but the event is not related to the implant itself, therefore, no product history review would have been necessary.The labelling review confirmed the off-label use.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device not returned.
 
Event or Problem Description
As reported: "after completion of an orif implanting gamma3 in right femur for proximal femoral fracture on (b)(6) 2023, the doctor realized he forgot to use the set screw in the surgery.".
 
Event or Problem Description

Brand Name
SET SCREW, TI GAMMA3® Ø8X17.5MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18563723
Report Number0009610622-2024-00042
Device Sequence Number12444064
Product Code HSB
UDI-Device Identifier04546540374844
UDI-Public04546540374844
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30030822S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexPrefer Not To Disclose